# SDR USAA2012110900014

- Difficulty date: October 26, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 655219517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK.  FLOOR STRUCTURE BRACKET CRACKED BETWEEN BS 664 AND BS 675 AT RBL 40.  REMOVED AND REPLACED BRACKET IAW B737-400 SRM 51-40-02-FIG 8 STEP 4B.
